Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 342011.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Seven-dimensional octonionic Yang-Mills instanton and its extension to an heterotic string soliton
Authors:Günaydin, Murat; Nicolai, Hermann
Date of Publication (YYYY-MM-DD):1995-05
Title of Journal:Physics Letters B
Volume:351
Issue / Number:1-3
Start Page:169
End Page:172
Review Status:not specified
Audience:Not Specified
Abstract / Description:We construct an octonionic instanton solution to the seven-dimensional Yang-Mills theory based on the exceptional gauge group G2 which is the automorphism group of the division algebra of octonions. This octonionic has an extension to a solitonic solution of the low energy effective theory of the heterotic string that preserves two of the sixteen supersymmetries and hence corresponds to N = 1 space-time supersymmetry in (2+1) dimensions transverse to the seven dimensions where the Yang-Mills instanton is defined.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Institut für Theoretische Physik, Universität Hamburg, Luruper Chaussee 149, D-22761, Hamburg 50, Germany
Identifiers:ISSN:0370-2693
DOI:10.1016/0370-2693(95)00375-U
Full Text:
You have privileges to view the following file(s):
342011.pdf  [315,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.